# SDR SWIA200210982

- Difficulty date: June 22, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 1,222 hours, 948 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, RETRACTED GEAR AND RECEIVED A GEAR DISAGREE AURAL MESSAGE.  ALSO NOTED NOSE GEAR WAS INDICATING GREEN, NOSE DOOR OPEN WITH GEAR HANDLE UP AND MAINS UP AND LOCKED.  RETURNED TO DFW.  FOUND NOSE GEAR EXTEND PROXIMITY SWITCH BRACKET BENT.  REPOSITIONED BRACKET AND ADJUSTED PROXIMITY SWITCH TO .050".  SWUNG GEAR IAW 32-30-00.  OPS CHECK GOOD.
